# SDR CALA2015041300268

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 51,448 hours, 18,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 96153
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMER BATTERY PACK POSITION M1676 INOPERATIVE.  R & R M1676 EMER BATTERY PACK.  OPERATIONS TESTED NORMAL IAW AMM 33-51-06.
